Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
Beresnevich, V., Bernik, V. & Götze, F. (2016). Integral polynomials with small discriminants and resultants. ADVANCES IN MATHEMATICS, 298, 393-412. Academic Press Inc Elsevier Science. doi:10.1016/j.aim.2016.04.022.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
Beresnevich, V., Bernik, V. & Götze, F. (2010). The distribution of close conjugate algebraic numbers. COMPOSITIO MATHEMATICA, 146(5), 1165-1179. LONDON MATH SOC. doi:10.1112/S0010437X10004860.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="polynomial root separation"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung